Alert archive / Louisiana / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS Jackson, MS

October 19, 2006Franklin Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Oct 19, 2006, 5:29 AM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2006, 5:29 AM CDT (10:29 UTC)
Expired
Oct 19, 2006, 9:30 AM CDT
In force
4 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Franklin Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 6:00 AM CDTFLASH FLOOD10 Sw Mangham, LABRIDGE WASHED OUT AND WATER COVERING ROADS.
Oct 19, 6:00 AM CDTFLASH FLOODWinnsboro, LASEVERAL HOMES TAKING IN WATER ON NEW ZION RD. HWY 15 BETWEEN BASKIN AND MANGHAM UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 191032
FFWJAN
LAC041-083-191430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
529 AM CDT THU OCT 19 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN PARISH IN NORTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF WINNSBORO
  RICHLAND PARISH IN NORTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF RAYVILLE

* UNTIL 930 AM CDT

* AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A THUNDERSTORMS MOVING OVER AND INTO THE
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DELHI

2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER FRANKLIN AND SOUTHERN 
RICHLAND PARISH SINCE LATE LAST NIGHT. THIS AREA HAS ALREADY SEEN 
UPWARDS OF EIGHT INCHES THIS PAST MONDAY AND THE GROUND IS VERY 
SATURATED. ANY FURTHER RAINFALL WILL ONLY ADD TO THE PROBLEMS. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3201 9189 3231 9201 3253 9190 3255 9176
      3267 9159 3258 9159 3257 9144 3251 9149
      3236 9147 3222 9155 3221 9150 3193 9151
      3189 9158 3196 9158 3197 9163 3189 9177

$$

CAB
2 follow-up statements
000 
WGUS74 KJAN 191213
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
710 AM CDT THU OCT 19 2006

LAC041-083-191430-
RICHLAND LA-FRANKLIN LA-
710 AM CDT THU OCT 19 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
FRANKLIN AND RICHLAND PARISHES...

AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAYVILLE AND
DELHI

2 TO 3 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA IN THE LAST 3 
HOURS AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE 
IN THE WARNED AREA. THIS WILL OCCUR OVER ALREADY HIGHLY SATURATED 
GROUND DUE TO THE 7 TO 10 INCHES OF RAIN THAT FELL MONDAY OVER THIS 
REGION.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3201 9189 3231 9201 3253 9190 3255 9176
      3267 9159 3258 9159 3257 9144 3251 9149
      3236 9147 3222 9155 3221 9150 3193 9151
      3189 9158 3196 9158 3197 9163 3189 9177

$$

CAB
000 
WGUS74 KJAN 191417
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT THU OCT 19 2006

LAC041-083-191430-
RICHLAND LA-FRANKLIN LA-
915 AM CDT THU OCT 19 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM FOR 
FRANKLIN AND RICHLAND PARISHES...

AT 909 AM CDT...THE AREA OF HEAVY RAIN CONTINUES TO MOVE EAST 
THROUGH THE WARNED AREA. RADAR ESTIMATED RAINFALL AMOUNTS OVER THE 
PAST 24 HOURS HAS AVERAGED FROM 2 TO 4 INCHES WITH ISOLATED AMOUNTS 
NEAR 5 INCHES. AN ADDITIONAL QUARTER TO HALF INCH OF RAIN WILL BE 
POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAYVILLE AND 
DELHI

EXCESSIVE RUNOFF FROM HEAVY RAINFALL HAS CAUSED FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS. PORTIONS OF HIGHWAY 15 FROM BASKIN TO 
MANGHAM ARE UNDERWATER.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN AROUND DONT DROWN.

LAT...LON 3201 9189 3231 9201 3253 9190 3255 9176
      3267 9159 3258 9159 3257 9144 3251 9149
      3236 9147 3222 9155 3221 9150 3193 9151
      3189 9158 3196 9158 3197 9163 3189 9177

$$

7

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 3:56 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Oct 19, 3:56 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
356 AM CDT THU OCT 19 2006

...ANOTHER VERY RAINY DAY ON TAP...

.SHORT TERM...JUST AS THE AREA IS TRYING TO RECOVER AND DRY UP SOME
FROM THE MON HEAVY RAIN/SEVERE WEATHER EVENT WE ARE IN LINE FOR
ANOTHER BOUT OF HEAVY RAIN AND POSSIBLY A FEW STRONG TO SEVERE
STORMS. LIGHT RAIN HAS OCCURRED OVER JUST ABOUT THE ENTIRE CWA MOST
OF THE NIGHT BUT WITH THE LL STILL FAIRLY DRY EARLY IN THE NIGHT IT
TOOK A WHILE TO GET MOST PLACES TO MEASURE. THIS DOES NOT SEEM TO BE
THE PROBLEM AS MUCH NOW AS THE COLUMN CONTINUES TO MOISTEN UP AND
PWS IN EXCESS OF 2 IS RIGHT ON THE DOORSTEP.

BY SUNRISE THERE SHOULD BE A RATHER LARGE AREA OF SHRA AND EMBEDDED
TSRA OVER CNTRL/NERN LA AND WRN MS. GFS IS INDICATED VERY STRONG
ISENTROPIC LIFT OVER THAT AREA B/T 6 AND 12Z THIS MORNING AND
LOOKING AT 7Z RADAR IT IS LINING UP WELL WITH THE GFS. WITH PWS OF
UP TO 2.5 INCHES EXPECTED TO MOVE IN OVER IN THE SRN HALF OF THE CWA
HEAVY RAIN IS ONCE AGAIN A PROBLEM. THE FORCING ALOFT IS NOT NEARLY
AS GREAT AS MON BUT THERE WILL BE MORE THAN ENOUGH IN PLACE. WITH SUCH
HIGH MOISTURE CONTENT SHRA AND ESPECIALLY TSRA WILL BE VERY
EFFICIENT RAIN PRODUCERS WITH NERN LA AND WRN MS SEEING ANYWHERE
FROM 6 TO AS MUCH AS 10 INCHES IT WONT TAKE TOO MUCH TO EXACERBATE
THE SITUATION. FFA IS ALREADY IN PLACE FOR OUR WRN AND SWRN ZONES
TILL 1PM BUT AM GOING TO EXPAND THE WATCH ANOTHER TIER OF
COUNTIES/PARISHES NORTH. THESE AREAS CANT HANDLE ANOTHER 2 INCHES
OF RAIN AND WITH THE ISENTROPIC FIELDS AND CURRENT RADAR TRENDS BOTH
SUGGESTING HEAVY RAIN COULD LINE UP A LITTLE FURTHER NORTH SEE NO
REASON TO BE CUTE AND KEEP THIS AREA OUT.

AS FOR THE SEVERE THREAT LOOKS VERY MINIMAL AT THIS TIME. LAPSE
RATES CONTINUE TO BE LAME. THERE IS SOME LOWER 70 DEWPOINTS AND THIS
WILL AT LEAST LEAD TO SOME LIMITED INSTABILITY IN THE SOUTHEAST WITH
MLCAPES OF 600-900J/KG. GFS AND NAM BOTH SHOW THE LL WIND FIELDS
RESPONDING AS A SFC LOW DEEPENS IN SRN LA WITH 0-1KM SHEAR OF
25-30KTS. LOOKING AT SOME OTHER WIND FIELDS 2-8KM...H7 AND H5 IT
APPEARS THAT THERE COULD BE A MODE PROBLEM. THAT SAID IF ANY STORMS
CAN DEVELOP OUT AHEAD OF THE MAIN BATCH OF ACTIVITY WE COULD SEE A
FEW ISOLATED SEVERE. ONCE AGAIN THE MAIN PROBLEM COULD BE LOW TOPPED
HYBRID TYPE SUPERCELLS CAPABLE OF PRODUCING QUICK SPIN UP
TORNADOES. THE MAIN AREA THAT IS OF CONCERN IS ACROSS THE
SOUTHEAST...MAINLY SOUTH OF A LINE FROM BROOKHAVEN TO MERIDIAN.

FRONT WILL BE THROUGH MOST OF THE AREA BY EARLY EVENING. PRECIP WILL
END FROM W TO E AND BY MIDNIGHT MOST OF THE AREA SHOULD BE
DONE...EXCEPTION COULD BE THE NE WHERE LIGHT SHRA MAY CONTINUE FOR A
FEW MORE HRS. COOLER AND DRIER AIR WILL ALREADY BE ADVECTING IN AND
CLOUDS WILL START TO CLEAR FROM NW TO SE. BY SUNRISE MOSTLY CLEAR
SKIES SHOULD BE OVER MOST OF THE AREA. WITH WINDS EXPECTED TO BE IN
THE 5-10 MPH RANGE ALL NIGHT MORNING LOWS WILL BE A PRODUCT OF CAA
MORE SO THAN RADIATIONAL COOLING AS WAS THE CASE LAST FRI.  THIS
AIRMASS IS NOT NEARLY AS COOL AND WITH GUI GENERALLY GOING WITH MID
TO UPPER 40S EVERYWHERE EXCEPT FOR LOWER 50S IN THE SERN 3RD IT
LOOKS PRETTY GOOD.

FRI WILL BE A QUIET AND COOLER DAY. THERE SHOULD BE NO CLOUDS AND
WITH H925 TEMPS OF 8-10C MID 60S TO LOWER 70S LOOK PRETTY GOOD AND
WILL NOT DEVIATE FROM MAV. /CAB/

.LONG TERM...PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED
WITH A FROPA EVERY 2-3 DAYS. EACH FRONT WILL BRING A SHOT OF PRECIP
FOLLOWED BY A COOLER AND DRIER AIRMASS.

FRI NIGHT INTO SAT AFTERNOON...THE COOL/DRY AIRMASS WILL BE IN
CONTROL AND TEMPS WILL BE THE MAIN ISSUE. GUID SEEMED TO BE RIGHT ON
AND NO ADJ WERE MADE. RETURN FLOW AND ISENTROPIC LIFT WILL BEGIN SAT
EVENING AS THE EFFECTS OF THE NEXT LONG WAVE TROUGH ARE FELT. WITH
THE DRY AIR IN PLACE...MOISTENING WILL HAVE TO OCCUR FIRST BEFORE
PRECIP CAN BREAK OUT. THE ISENTROPIC ASCENT DOES INCREASE TOWARD
MORNING AND SOME LIGHT PRECIP SHOULD BREAK OUT. THE BEST LIFT WILL
COME FROM COOLING ALOFT WHICH WILL ALLOW FOR THE THETA SFCS TO RISE
A GOOD BIT HELPING TO SQUEEZE OUT PRECIP. CONFIDENCE IN MEASURING
PRECIP FOR THIS SAT NIGHT/SUN TIME FRAME IS NOT REAL HIGH AND WILL
JUST FOLLOW THE LATEST GUID FOR POPS. INSTABILITY WILL BE VERY
LIMITED AND HAVE ONLY MENTIONED ISO THUNDER ALONG AND S OF I-20 AND
THAT MAY BE PUSHING IT.

SIGNIFICANT COLD FRONT MOVES INTO AND THROUGH THE CWA SUN NIGHT. ALL
INDICATIONS ARE THAT THIS WILL BE ANOTHER ANOMALOUS AIRMASS. LATEST
NORMALIZED ANOMALIES ARE NOT IN...BUT JUST FROM THE LOOK OF
THINGS...WE SHOULD SEE ANOTHER RUN OF 4-5 STANDARD DEVIATIONS BELOW
NORMS. THIS TYPICALLY WOULD BE SOME 15 DEGREES BELOW CLIMO
TEMPS...BUT I WILL STAY CONSERVATIVE AT THIS POINT. WILL CONTINUE
THE TREND OF CUTTING GUID 3 TO 5 DEGREES. IF THINGS WORK OUT JUST
RIGHT...TUE MORNING COULD BE QUITE FROSTY WITH SOME LOCATIONS
REACHING FREEZING. STILL SEVERAL DAYS AWAY AND TRENDING THAT WAY IS
GOOD FOR NOW.

WE COULD SEE OUR NEXT SYSTEM BETWEEN WED-FRI...WHICH FITS THE
PROGRESSION OF SYSTEMS...AND WILL JUST FOLLOW THE LATEST GFS
GUIDANCE FOR TEMPS/POPS. I DID CUT POPS ACROSS THE E HALF TUE NIGHT
DUE TO THE FACT THAT SUCH A DRY AIRMASS WILL BE IN PLACE...TIME WILL
BE NEEDED TO MOISTEN IT UP.  /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  48  67  44 / 100  12   0   0
MERIDIAN      76  49  68  39 /  98  15   2   0
VICKSBURG     70  47  69  43 / 100  10   0   0
HATTIESBURG   81  53  69  44 / 100  14   3   0
NATCHEZ       71  48  68  45 / 100   8   0   0
GREENVILLE    66  45  67  42 /  97  13   0   0
GREENWOOD     67  45  67  41 /  96  19   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ047-
     MSZ053-MSZ054-MSZ059-MSZ060-MSZ061-MSZ062.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ035-
     MSZ036-MSZ040-MSZ041-MSZ042-MSZ043-MSZ048-MSZ049.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ015-
     LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ007-
     LAZ008-LAZ009.

AR...NONE.
&&

SHORT TERM: CAB
LONG TERM: CME
Hazardous weather outlook, Oct 19, 4:23 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
423 AM CDT THU OCT 19 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200923-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
423 AM CDT THU OCT 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP ACROSS THE
OUTLOOK AREA TODAY MAINLY SOUTH OF I 20 AHEAD OF AN APPROACHING
COLD FRONT. THE AREA OF GREATEST CONCERN WILL BE ALONG AND SOUTH
OF A LINE FROM NATCHEZ TO MERIDIAN WHERE THE GREATEST INSTABILITY
WILL SET UP. THE MAIN RISK FROM SEVERE STORMS WILL BE DAMAGING
STRAIGHT LINE WINDS. ALSO AN ISOLATED TORNADO OR TWO CAN NOT BE
RULED OUT DUE TO THE AMOUNT OF SHEAR CLOSE TO THE GROUND.

...FLOODING...
WITH THE RETURN OF GOOD TROPICAL MOISTURE OVER THE REGION...FLASH
FLOODING WILL BE POSSIBLE AGAIN ACROSS PORTIONS OF NORTHEAST
LOUISIANA AS WELL AS PORTIONS OF WEST AND CENTRAL MISSISSIPPI.
LOCALLY HEAVY RAINS WILL BE POSSIBLE ACROSS AREAS GENERALLY ALONG
AND SOUTH OF A LINE FROM BASTROP TO GREENWOOD TO COLUMBUS.
RAINFALL AMOUNTS TO 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS
LEADING TO FLASH FLOODING WILL BE POSSIBLE ALONG AND SOUTHWEST OF
A LINE FROM BASTROP TO LEXINGTON TO BROOKHAVEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...COULD BE NEEDED IN SUPPORT OF
SEVERE WEATHER OPERATIONS THURSDAY. OTHERWISE...ACTIVATION SHOULD
NOT BE NEEDED THROUGH NEXT WEDNESDAY OCTOBER 25TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 10:50 PM CDTFlash Flood WarningJANCatahoula, Franklin6 hr
Oct 19, 6:42 AM CDTFlash Flood WarningJANMadison, Tensas4 hr
Oct 19, 6:59 AM CDTTornado WarningJANCatahoula35 min
Oct 19, 7:21 AM CDTTornado WarningJANConcordia39 min

Nearby

Flash Flood Warnings in Louisiana, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.